# SDR AWXA200600110

- Difficulty date: December 26, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Part number: 651758349
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, .5 INCHES, AT BS 178, WL 183 AND BL 5.7R.  MAINTENANCE CUT OUT CRACKED SECTION OF WEB IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.  FABRICATED REPLACEMENT WEB IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.  INSTALLED FABRICATED REPLACEMENT PART AT BS 178, WL 183 AND BL 5.74 IAW BOEING 737-300 SRM 53-10-08-2R12 FIG 201.
